Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 143 | 3 | 267-293
Tytuł artykułu

Sobolev embeddings with variable exponent

Treść / Zawartość
Warianty tytułu
Języki publikacji
Let Ω be a bounded open subset of $ℝ^{n}$ with Lipschitz boundary and let $p:\overline{Ω} → [1,∞)$ be Lipschitz-continuous. We consider the generalised Lebesgue space $L^{p(x)}(Ω)$ and the corresponding Sobolev space $W^{1,p(x)}(Ω)$, consisting of all $f ∈ L^{p(x)}(Ω)$ with first-order distributional derivatives in $L^{p(x)}(Ω)$. It is shown that if 1 ≤ p(x) < n for all x ∈ Ω, then there is a constant c > 0 such that for all $f∈ W^{1,p(x)}(Ω)$, $|f|_{M,Ω} ≤ c|f|_{1,p,Ω}$. Here $|·|_{M,Ω}$ is the norm on an appropriate space of Orlicz-Musielak type and $|·|_{1,p,Ω}$ is the norm on $W^{1, p(x)}(Ω)$. The inequality reduces to the usual Sobolev inequality if $sup_Ω p
Słowa kluczowe
Opis fizyczny
  • Centre for Mathematical Analysis, and Its Applications, School of Mathematical Sciences, University of Sussex, Brighton BN1 9QH, United Kingdom
  • Mathematical Institute, Academy of Sciences of the Czech Republic, Žitná 25, 11567 Praha 1, Czech Republic
  • [BMS] L. Boccardo, P. Marcellini and C. Sbordone, $L^∞$-regularity for variational problems with sharp nonstandard growth conditions, Boll. Un. Mat. Ital. A (7) 4 (1990), 219-225.
  • [DL] J. Deny et J.-L. Lions, Les espaces du type de Beppo Levi, Ann. Inst. Fourier (Grenoble) 5 (1953/54), 305-370.
  • [ER] D. E. Edmunds and J. Rákosník, Density of smooth functions in $W^{k,p(x)}(Ω)$, Proc. Roy. Soc. London Ser. A 437 (1992), 229-236.
  • [EvR] W. D. Evans and J. Rákosník, Anisotropic Sobolev spaces and a quasidistance function, Bull. London Math. Soc. 23 (1991), 59-66.
  • [FS] N. Fusco and C. Sbordone, Some remarks on the regularity of minima of anisotropic integrals, Comm. Partial Differential Equations 18 (1993), 153-167.
  • [G] M. Giaquinta, Growth conditions and regularity, a counterexample, Manuscripta Math. 59 (1987), 245-248.
  • [Gu] M. de Guzmán, A covering lemma with application to differentiability of measures and singular integral operators, Studia Math. 34 (1970), 299-317.
  • [H] M. Hestenes, Extension of the range of a differentiable function, Duke Math. J. 8 (1941), 183-192.
  • [Hu] H. Hudzik, The problems of separability, duality, reflexivity and of comparison for generalized Orlicz-Sobolev space $W^k_M(Ω)$, Comment. Math. Prace Mat. 21 (1980), 315-324.
  • [KR] O. Kováčik and J. Rákosník, On spaces $L^{p(x)}(Ω)$ and $W^{k,p(x)}(Ω)$, Czechoslovak Math. J. 41 (116) (1991), 592-618.
  • [KJF] A. Kufner, O. John and S. Fučík, Function Spaces, Noordhoff, Leyden, and Academia, Praha, 1977.
  • [LU] O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and Quasilinear Equations, Academic Press, New York, 1968.
  • [M1] P. Marcellini, Regularity of minimizers of integrals of the calculus of variations with non-standard growth conditions, Arch. Rational Mech. Anal. 105 (1989), 267-284.
  • [M2] P. Marcellini, Regularity for elliptic equations with general growth conditions, J. Differential Equations 105 (1993), 296-333.
  • [Ma] P. Mattila, Geometry of Sets and Measures in Euclidean Spaces, Cambridge Univ. Press, Cambridge, 1999.
  • [McS] E. J. McShane, Extension of range of functions, Bull. Amer. Math. Soc. 40 (1934), 837-842.
  • [MS] N. G. Meyers and J. Serrin, H=W, Proc. Nat. Acad. Sci. U.S.A. 51 (1964), 1055-1056.
  • [Mu] J. Musielak, Orlicz Spaces and Modular Spaces, Springer, Berlin, 1983.
  • [R1] M. Růžička, Electrorheological fluids: mathematical modelling and existence theory, Habilitationsschrift, Universität Bonn, 1998.
  • [R2] M. Růžička, Flow of shear dependent electrorheological fluids, C. R. Acad. Sci. Paris Sér. I 329 (1999), 393-398.
  • [Ta] G. Talenti, Best constant in Sobolev inequality, Ann. Mat. Pura Appl. 110 (1976), 353-372.
  • [Zh] V. V. Zhikov, Averaging of functionals of the calculus of variations and elasticity theory, Math. USSR-Izv. 29 (1987), 33-66.
  • [Z] W. P. Ziemer, Weakly Differentiable Functions, Grad. Texts in Math. 120, Springer, New York, 1989.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.